| Model Number |
ANGEL CENTRIFUGE US (REFURBISHED) |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/03/2025, it was reported by a sales representative via (b)(4) that an abs-10060r angel centrifuge screen was no longer working.This was discovered during a procedure on (b)(6) 2025.The blood was processed successfully with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to wear and tear damage sustained over time in the field.